Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is this normal

I have been on birth control starting my 4th week and I have been bleeding for the past 2 weeks. When will this stop

Answer Question
 
Tyler_mom1996

Asked by Tyler_mom1996 at 10:21 AM on Dec. 10, 2012 in Health

Level 13 (1,313 Credits)
Answers (3)
  • once your body adjust to the birth control yes. BC screws with your body bad
    LostSoul88

    Answer by LostSoul88 at 10:28 AM on Dec. 10, 2012

  • you have to give your body time to adjust to the pill. It's a body blowing change, but in about 2-3 months you will not have those experiences. I had that too and I also had cramps in the ovary area for the first month too.
    madmueller

    Answer by madmueller at 12:35 PM on Dec. 10, 2012

  • totally normal. first time i went onto the pill i didnt have that issue but my second time going back onto it i bled for a month straight. i was so worried and called my doctor but they said it was normal. they said in some cases it goes on for 2 months! any longer then theyd see me.. but they pretty much just said.. give it time to straighten out your hormones.. didnt last much longer after that call and boy was i happy to finally be done!
    kp0469

    Answer by kp0469 at 1:01 PM on Dec. 10, 2012

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN